Quasi-isometry and deformation of Calabi-Yau manifolds

Kefeng Liu UCLA Sheng Rao Wuhan University 杨晓奎 Morningside Center, AMSS, CAS

Differential Geometry mathscidoc:1610.10003

Invent. Math., 199, 423-253, 2015
We prove several formulas related to Hodge theory and theKodaira– Spencer–Kuranishi deformation theory of Kähler manifolds. As applications, wepresent a construction of globally convergent power series of integrableBeltrami differentials on Calabi–Yau manifolds and also a construction of global canonical family of holomorphic (n, 0)-forms on the deformation spaces of Calabi–Yau manifolds. Similar constructions are also applied to the deformation spaces of compact Kähler manifolds.
No keywords uploaded!
[ Download ] [ 2016-10-03 22:38:57 uploaded by xiaokuiyang ] [ 104 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{kefeng2015quasi-isometry,
  title={Quasi-isometry and deformation of Calabi-Yau manifolds},
  author={Kefeng Liu, Sheng Rao, and 杨晓奎},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161003223857786641061},
  booktitle={Invent. Math.},
  volume={199},
  pages={423-253},
  year={2015},
}
Kefeng Liu, Sheng Rao, and 杨晓奎. Quasi-isometry and deformation of Calabi-Yau manifolds. 2015. Vol. 199. In Invent. Math.. pp.423-253. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161003223857786641061.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved